# SDR IPXA1564239

- Difficulty date: January 6, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part serial: 25471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, ACB FLOOR STA 1510-1640 HAS FRETTING DAMAGE ON UPPER SURFACE.  REMOVED CORROSION ON FLOOR PANEL.  CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED REPLACEMENT FLOOR PANEL IAW SRM 51-10-02-0G, SRM 53-60-53, SRM 53-00-53, SRM 51-40-05-0G, SRM 51-40-06-0G, AMM 51-21-04-7, AND AMM 51-21-10-7.
